# SDR ALGAR5493122711

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N9YBCO
- Make and model: Bell 412
- Aircraft serial: 36401
- Aircraft time: 6,040 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 205030280199
- Condition: Separated
- Location: Zone 100
- Part time: 6,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DEBONDED AND SEPARATED BEYOND LIMITS.
